# SDR SWAA2024071803795

- Difficulty date: June 20, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 66,646 hours, 39,887 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL LEADING EDGE PANEL 341B RIB #10 FOUND CRACKED.<[01] SUMMARY= APPLIED STRIPPER TO RIGHT HORIZONTAL STABILIZER LEADING EDGE RIB #10 FOR NDT TEST AS PER B 737 AMM 51-21-11-150-801. PERFORMED HFEC INSP. ON RH HORIZONTAL L/E PANEL 341B RIB #10 IAW B737 NDT PART 6 51-00-00 PROC. 23. NO CRACKS NOTED; EQUIP: NORTEC 600 B/C 166317 CAL DUE: 10/24. TREATED AND PRIMED RIB #10 AS REQUIRED AS PER B 737 AMM 51-21-41-370-80 & AMM 51-21-72-370-804.;[02] CORRECTION FOR SUMMARY TO ALSO READ AMM 51-21-41-370-803.;[03] VERIFIED STEP 1.   VERIFIED CORRECTION MADE TO AMM REF. IN STEP 2.
